# SDR USAA2014111000017

- Difficulty date: November 8, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 22,357 hours, 7,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FRAME 64 TO 66 + 6 INCHES, Z-500, Y765.  REPLACED SEAT TRACK BETWEEN FRAME 64 TO 66 + 6 INCHES, Z-500, Y765 IAW SRM 51-72-11.
